# SDR 01FDEA00466

- Difficulty date: June 18, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02, 2) ON NR 3 CARGO DOORWAY AFT FRAME BS 1136 RBL 30 WL 157.  *S/D*  REMOVED AND REPLACED NR 3 CARGO DOORWAY AFT FRAME PER EA 7-5310-57293.
